Existence and Structure of Self-Adjoint Graphs.

Gert Sabidussi

Mathematische Zeitschrift (1968)

  • Volume: 104, page 257-280
  • ISSN: 0025-5874; 1432-1823

How to cite


Sabidussi, Gert. "Existence and Structure of Self-Adjoint Graphs.." Mathematische Zeitschrift 104 (1968): 257-280. <http://eudml.org/doc/170948>.

author = {Sabidussi, Gert},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {257-280},
title = {Existence and Structure of Self-Adjoint Graphs.},
url = {http://eudml.org/doc/170948},
volume = {104},
year = {1968},

AU - Sabidussi, Gert
TI - Existence and Structure of Self-Adjoint Graphs.
JO - Mathematische Zeitschrift
PY - 1968
VL - 104
SP - 257
EP - 280
KW - topology
UR - http://eudml.org/doc/170948
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.